Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from Dizziness, nausea and gaining weight. UPT negative. History of miscarriage. Suggestion?

I m 21. 130lbs 5 6, This past year i ve had two miscarriages back to back, it s been about two months since my last miscarriage and i ve had one normal period after. But now i am feeling tired all the time, dizzy sometimes, nasuesa, getting sick really easy which is not normal for me, i m hungry all the time, gaining weight quickly and i don t know what is wrong. I m exactly one week late on my period this month and I ve taken 10 at home test and they are all negitive, so i don t know what is wrong.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you are having are likely to be related to a hormonal disturbance after a miscarriage. An increased levels of progesterone in the blood can also cause the gain in the weight. This is likely to normalize in next few weeks.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor